# SDR USAA2012112300015

- Difficulty date: November 21, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 40,502 hours, 14,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - L4 DOOR LWR EMERGENCY EXIT MARKER LENS BROKEN.  REPLACED L4 DOOR LWR EMERGENCY EXIT MARKER LENS IAW A321 AMM 33-51-13 -400-001-A.
